# SDR AALA20141213002

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 49,305 hours, 23,650 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 7939011527
- Condition: Damaged
- Location: Radio Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, DURING DESCENT RADAR ALTIMETER FAILED.  DUE TO WEATHER MINIMUMS CREW RETURNED.  REMOVED NR 1 RADIO ALTIMETER RECEIVER ANTENNA & FOUND CONNECTOR DAMAGED.  R & R CONNECTOR IAW SWPM 20-32-02 & REPLACED ANTENNA IAW AMM 34-42-01.  PERFORMED CHECK OF NR 1 RADIO ALTIMETER IAW AMM 34-42-00.  SYS CHECKED NORMAL.
